Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 1(325), Pages 261–262 (Mi umn127)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Birationally rigid varieties with a sheaf of Fano hypersurfaces

A. V. Pukhlikov

Institute of Systems Analysis, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm127

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:1, 260–261

Bibliographic databases:

MSC: 14J45, 14E15
Accepted: 10.12.1998

Citation: A. V. Pukhlikov, “Birationally rigid varieties with a sheaf of Fano hypersurfaces”, Uspekhi Mat. Nauk, 54:1(325) (1999), 261–262; Russian Math. Surveys, 54:1 (1999), 260–261

Citation in format AMSBIB
\Bibitem{Puk99}
\by A.~V.~Pukhlikov
\paper Birationally rigid varieties with a~sheaf of Fano hypersurfaces
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 1(325)
\pages 261--262
\mathnet{http://mi.mathnet.ru/umn127}
\crossref{https://doi.org/10.4213/rm127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706795}
\zmath{https://zbmath.org/?q=an:0972.14008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..260P}
\elib{https://elibrary.ru/item.asp?id=13321384}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 1
\pages 260--261
\crossref{https://doi.org/10.1070/rm1999v054n01ABEH000127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082670200014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040437456}


Linking options:
  • http://mi.mathnet.ru/eng/umn127
  • https://doi.org/10.4213/rm127
  • http://mi.mathnet.ru/eng/umn/v54/i1/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Pustyl'nikov, “On the asymptotic behaviour of the Taylor series coefficients of $\xi(s)$”, Russian Math. Surveys, 55:2 (2000), 349–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. L. D. Pustyl'nikov, “An asymptotic formula for the Taylor coefficients of the function $\xi(s)$”, Izv Math, 65:1 (2001), 85–98  mathnet  crossref  crossref  mathscinet  zmath  scopus
    3. L. D. Pustylnikov, “O klassicheskoi dzeta-funktsii Rimana”, Preprinty IPM im. M. V. Keldysha, 2012, 027, 17 pp.  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:210
    Full text:138
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021